# SDR SWAA2014021725249

- Difficulty date: January 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 3,970 hours, 1,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN CEILING EMERGENCY LIGHT LENSES CRACKED BETWEEN ROW 8 TO ROW 27.  R & R LENSES IAW MM.
